Subordination and superordination for univalent solutions for fractional differential equations

Rabha W. Ibrahim, Maslina Darus

Research output: Contribution to journalArticle

73 Citations (Scopus)

Abstract

In this article, we establish the existence and uniqueness of univalent solution for fractional differential equation. Moreover, we illustrate some properties of this solution containing differential and integral subordination properties.

Original languageEnglish
Pages (from-to)871-879
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume345
Issue number2
DOIs
Publication statusPublished - 15 Sep 2008

Fingerprint

Subordination
Fractional Differential Equation
Differential equations
Existence and Uniqueness

Keywords

  • Fractional calculus
  • Subordination
  • Univalent solution

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Subordination and superordination for univalent solutions for fractional differential equations. / Ibrahim, Rabha W.; Darus, Maslina.

In: Journal of Mathematical Analysis and Applications, Vol. 345, No. 2, 15.09.2008, p. 871-879.

Research output: Contribution to journalArticle

@article{f0cc963ac0984bd5bddd7e4364cf6676,
title = "Subordination and superordination for univalent solutions for fractional differential equations",
abstract = "In this article, we establish the existence and uniqueness of univalent solution for fractional differential equation. Moreover, we illustrate some properties of this solution containing differential and integral subordination properties.",
keywords = "Fractional calculus, Subordination, Univalent solution",
author = "Ibrahim, {Rabha W.} and Maslina Darus",
year = "2008",
month = "9",
day = "15",
doi = "10.1016/j.jmaa.2008.05.017",
language = "English",
volume = "345",
pages = "871--879",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Subordination and superordination for univalent solutions for fractional differential equations

AU - Ibrahim, Rabha W.

AU - Darus, Maslina

PY - 2008/9/15

Y1 - 2008/9/15

N2 - In this article, we establish the existence and uniqueness of univalent solution for fractional differential equation. Moreover, we illustrate some properties of this solution containing differential and integral subordination properties.

AB - In this article, we establish the existence and uniqueness of univalent solution for fractional differential equation. Moreover, we illustrate some properties of this solution containing differential and integral subordination properties.

KW - Fractional calculus

KW - Subordination

KW - Univalent solution

UR - http://www.scopus.com/inward/record.url?scp=44649165019&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=44649165019&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2008.05.017

DO - 10.1016/j.jmaa.2008.05.017

M3 - Article

VL - 345

SP - 871

EP - 879

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -